# SDR RU3A1008

- Difficulty date: March 5, 2010
- Submitted: March 9, 2010
- Operation: Air carrier
- Aircraft: N67
- Make and model: Beech 300BEECH
- Aircraft serial: FF2
- Aircraft time: 11,279 hours, 6,184 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Printer
- Part number: FA849001
- Part serial: 8511160
- Condition: Overheated
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AFTER AFIS SYSTEM HAD GIVEN ERRONEOUS RESULTS, LANDED TO POWER DOWN AND RESET SYSTEM.  AFTER POWER UP, ELECTRICAL FUMES WERE PRESENT IN FLIGHT DECK.  SHUT DOWN ELECTRICS/ENGINES AND EVACUATED AIRCRAFT.
